Translator Disclaimer
2005 A Jones polynomial for braid-like isotopies of oriented links and its categorification
Benjamin Audoux, Thomas Fiedler
Algebr. Geom. Topol. 5(4): 1535-1553 (2005). DOI: 10.2140/agt.2005.5.1535

Abstract

A braid-like isotopy for links in 3–space is an isotopy which uses only those Reidemeister moves which occur in isotopies of braids. We define a refined Jones polynomial and its corresponding Khovanov homology which are, in general, only invariant under braid-like isotopies.

Citation

Download Citation

Benjamin Audoux. Thomas Fiedler. "A Jones polynomial for braid-like isotopies of oriented links and its categorification." Algebr. Geom. Topol. 5 (4) 1535 - 1553, 2005. https://doi.org/10.2140/agt.2005.5.1535

Information

Received: 9 March 2005; Revised: 20 October 2005; Accepted: 24 October 2005; Published: 2005
First available in Project Euclid: 20 December 2017

zbMATH: 1084.57010
MathSciNet: MR2186108
Digital Object Identifier: 10.2140/agt.2005.5.1535

Subjects:
Primary: 57M27
Secondary: 20F36

Rights: Copyright © 2005 Mathematical Sciences Publishers

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.5 • No. 4 • 2005
MSP
Back to Top